Advertisement

Approximation - solvability of some nonlinear operator equations with applications

  • P. S. Milojević
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 799)

Keywords

Maximal Monotone Moment Method Finite Dimensional Subspace Admissible Scheme Nonlinear Operator Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]-
    AGMON, S., On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Commun. Pure and Appl. Math., 15(1962), 119–147.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]-
    BREZIS, H., Équations et inéquations non-linéaires dans les espaces vectoriels en dualité, Ann. Inst. Fourier (Grenoble), 18(1968), 115–175.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]-
    BROWDER, F.E., Fixed point theorems for nonlinear semi-contractive mappings in Banach spaces, Arch. Rational Mech. Anal., 21(1965/1966), 259–269.ADSMathSciNetzbMATHGoogle Scholar
  4. [4]-
    BROWDER, F.E., Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Sympos. Pure Math., Vol.18, part II, Amer. Math. Soc., Providence, R.I. (1976).Google Scholar
  5. [5]-
    BROWDER, F.E. and HESS, P., Nonlinear mappings of monotone type in Banach spaces, J. Functional Anal., 11(1972), 251–294.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]-
    GLUŚKO, V.P. and KREIN, S.G., Inequalities for the norm of derivaties in LP spaces with weight, Siberian Math. J., 1 (3), (1960), 343–382.Google Scholar
  7. [7]-
    KATO, T., Demicontinuity, hemicontinuity and monotonicity, II, Bull. Amer. Math. Soc., 73(1967), 886–889.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]-
    LIONS, J. L., Quelques méthodes de résolutions des problèmes aux limites non linéaires, Dunod; Gauthier-Villars, Paris, (1969).zbMATHGoogle Scholar
  9. [9]-
    MA, T.W., Topological degrees for set-valued compact vector fields in locally convex spaces, Dissertationes Math. Rozprawy Mat., 92(1972), 1–43.Google Scholar
  10. [10]-
    MILOJEVIĆ, P.S., A generalization of Leray-Schauder theorem and surjectivity results for multivalued A-proper and pseudo A-proper mappings, J. Nonlinear Anal., Theory, Methods Appl. 1, (3) (1977), 263–276.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]-
    MILOJEVIĆ, P.S., Approximation solvability results for equations involving nonlinear, perturbations of Fredholm mappings with applications to differential equations, Proc. Seminar Functional Analysis, Holomorphy and Approximation Theory, M. Dekker, New York, (to appear).Google Scholar
  12. [12]-
    MILOJEVIĆ, P.S. and PETRYSHYN, W.V., Continuation and surjectivity theorems for uniform limits of A-proper mappings with applications, J. Math. Anal. Appl., 62 (2) (1978), 368–400.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]-
    PETRYSHYN, W.V., On the approximation-sovability of equations involving A-proper and pseudo A-proper mappings, Bull. Amer. Math.Soc., 81 (2) (1975), 223–312.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]-
    PETRYSHYN, W.V., On nonlinear equations involving pseudo-A-proper mappings and their uniform limits with applications, J. Math. Anal. Appl., 38(1972), 672–720.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]-
    WEBB, J.R.L., Fixed point theorems for nonlinear semicontractive operators in Banach spaces, J. London Math. Soc., 1 (2) (1969), 683–688.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]-
    ZARUBIN, A.G., On a moments method for a class of nonlinear equations, Siberian Math. J., 19 (3) (1978), 577–586.MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • P. S. Milojević

There are no affiliations available

Personalised recommendations